MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86248
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.It was reported that during a procedure, a maestro 4000 controller was selected for use.Following the radiofrequency delivery of some points, the maestro 4000 rf generator suddenly stopped working, no longer recognizing the ablator catheter despite the fact that on the rhythmia system the catheter was showing.The error shown on the maestro is "finding catheter.".The catheter connection cables and the ablation catheter were replaced, however the issue persisted.The systems were restarted but the problem could not be resolved.The procedure could not be completed due to this event.No patient complications were reported.It was also noted that the recognition issue occurred at initial connection.As the issue occurred during use, it was able to track the location of the catheter on opal mapping system and see cardiac data on screen.The catheter was able to be physically connected successfully.There were no noisy electrodes.There were no recent changes in lab setup.The patient was sedated with general anesthesia at the time of the procedure cancellation.Equipment replacement was requested.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
MAESTRO 4000 CONTROLLER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STELLARTECH RESEARCH CORPORATION
560 cottonwood drive
milpitas CA 95035
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21766745
Report Number2124215-2025-20522
Device Sequence Number20948246
Product Code LPB
UDI-Device Identifier08714729861911
UDI-Public(01)08714729861911(11)210304
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86248
Device Catalogue Number86248
Device Lot Number0304211851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/03/2025
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown